MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; FIXATION DEVICE, INTERNAL, NAIL, INTRAMEDULLARY

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM; FIXATION DEVICE, INTERNAL, NAIL, INTRAMEDULLARY
Model Number EAD-P3-010
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for investigation nor were x-rays or ultrasound images provided to confirm the alleged event.No root cause can be confirmed at this time.
 
Event or Problem Description
Information was received that the electronic remote controller (erc) was lengthening at double the speed it was originally programmed for.Patient experienced pain but no harm was reported.
 
Event or Problem Description
Report updated to include investigation findings.
 
Additional Manufacturer Narrative
Device evaluation: the unit was powered on successfully.Functional testing revealed the device ran successfully.Internal component inspection was performed and there we no discrepancies.A review of the device's physician history menu indicated that the unit was operated for more than one week than that which was claimed to be and the failure mode was not confirmed as the unit functioned as intended.A device history record was reviewed and no discrepancies were found as the device was manufactured in accordance with specified requirements and met all of the required quality inspections.

Brand Name
PRECICE INTRAMEDULLARY LIMB LENGTHENING SYSTEM
Common Device Name
FIXATION DEVICE, INTERNAL, NAIL, INTRAMEDULLARY
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key9612727
Report Number3006179046-2020-00102
Device Sequence Number2677441
Product Code HSB
UDI-Device Identifier00887517001344
UDI-Public887517001344
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEAD-P3-010
Device Lot Number8122608BAB
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer01/10/2020
Initial Report FDA Received Date01/21/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;